# SDR CAL950720

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Exit Sign
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - THE LEFT SIDE ESCAPE HATCH EXIT SIGN BATTERY PACK FAILED CAPACITY TEST.  THE BATTERY WAS REMOVED AND REPLACED.  (M)
